Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

whats going on with my legs ??????

(11 Posts)
candyfluff Mon 28-Sep-09 18:08:37

it started about 2 weeks ago i had a cramping pain continuously in one leg for which i saw a gp who was concerned about dvt - since then my legs ache and feel very heavy like i have done alot of exercise when i havent and also the nerves in the same leg keeps twitching and feels like they are rippling ??? does any of that make any sense.

BlackberryCrumble Mon 28-Sep-09 18:14:29

Lower back problem maybe?

candyfluff Mon 28-Sep-09 18:21:49

do you think ?
its been achy but nothing major
worth a trip to the gp - it is getting very annoying

candyfluff Mon 28-Sep-09 19:33:03

bump

nigglewiggle Mon 28-Sep-09 19:37:12

Did your GP do anything about concern regarding DVT? It doesn't sound like it BTW (not a medical person but have had a DVT). I would have expected them to follow it up.

StrictlyAvadaKedavra Mon 28-Sep-09 19:38:03

Is it evenings/nights? Could well be restless legs if it is.

jmontan27 Mon 28-Sep-09 20:15:57

Sounds like it could be a nerve problem. Have you been back to your GP at all?

candyfluff Mon 28-Sep-09 20:37:55

its all day btw - i think im gonna have to go back its painful ,the gp measured mylegs to see if one was swollen and also asked if i was a smoker im not or if im on the pill im not and ruled that it was unlikely to be dvt,oh and he also checked that my pulse in my feet was strong.

mowbraygirl Mon 28-Sep-09 22:03:38

Are you on Statins cholesterol lowering drugs as despite what GP's try and tell you one of the main side effects is porblems with legs effects the muscles makes your legs feel like lead. My SIL has that problem Dr will not let her come off the statins tells her it is stopping her from having a stroke SIL can hardly walk is pitiful to see her.

alypaly Mon 28-Sep-09 23:35:00

would have been worried about a DVT in just the one leg. Does it feel hot? you might be suffering from poor circulation or night cramps.. Doc could try quinine tablets. Good point about statins and some antibiorics can cause achey legs. Have you started a new job where you are stood up more?

candyfluff Tue 29-Sep-09 11:28:42

no none of the things you've mentioned apply to me ?
not on any meds.
no my legs dont fell hot either?
im gonna just wait and see what happens ive been to the gp's so much already with one thing and another.blush

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now